# SDR CALA2025021400355

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 68,258 hours, 30,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK FWD INB AT FR 20 REQUIRES REPLACEMENT DUE TO CORROSION. REF STS NR W003716 N0074: REMOVED AND REPLACED SEAT TRACK Y-765 FWD INB AT FR 24 TO FR 12 IAW A320 SRM 51-72-11-911-001. SEE SFR 1038399
